# SDR UPS06M46204

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS2, RIGHT CURRIER SEAT SMOKE GOGGLES CRACKED AND STOWAGE POUCH TORN.  REPLACED GOGGLES AND POUCH REF IPC 35-11-01
